# SDR HNAA2022010400007

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,263 hours, 42,841 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E892890 - CARGO FR 68 GOUGED AT NUTPLATE HOLES (6EA) BETWEEN STGRS 01L/08L .... INSTALLED 3 EA DOUBLER REPAIRS FOR FR 68 NUTPLATE REPAIR POSITION #3, #4 AND #6 IAW ETD2021-145-042792 REV. B AND PIEDMONT EO1-53-21-0366.
